# SDR QXEA2013041700795

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,073 hours, 29,189 cycles
- Engine: Pwc PW150A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PITOT HEAT STBY " CAUTION ILLUMINATED IN CLIMB.  PITOT HEAT CIRCUIT BREAKER POPPED L7. RETURNED TO FIELD, LANDING UNEVENTFUL. REMOVED COCKPIT ENTRYWAY FLOORBOARD , INSPECTED WIRE BUNDLES FOR DAMAGE OR CHAFING, NO DEFECTS NOTED , DISCONNECTED CONNECTOR PLUG P4 FROM TMU AND MEGGED WIRE J TO RELAY K5 POINT A2 , NO DEFECT , MEGGED WIRE E12 FROM K5 RELAY POINT A1 TO CIRCUIT BREAKER L7, NO DEFECTS , MEGGED PIN K FROM TMU TO PINA ON STANDBY PITOT STATIC PROBE, NO DEFECTS, RECONNECTED CONNECTOR PLUGS AND PERFORMED OPS TEST OF TMCU IAW AMM TASK 30-61-06-710-801,  PERFORMED FUNTIONAL TEST OF AIRFRAME PNEUMATIC DE ICE SYS IAW AMM TASK 30-11-00-720-801 , PERFORMED OPS TEST OF ENGINE AIR INTAKE ANTI ICEING IAW AMM 30-21-710-801 , PERFORMED OPS TEST OF PITOT STATIC ANTI ICE IAW 30-30-00-710-801, NO DEFECTS, AS A PRECAUTION REPLACED PITOT HTR STBY CIRCUIT BREAKER L7 IAW AMM 24-00-00-000-801, 24-00-00-400-801 NO DEFECTS, PERFORMED OPS TEST OF IOM2 IAW AMM 31-41-11-710-801, NO DEFECTS, CIRCUIT BREAKER REMAINS CLOSED, NO CAUTIONS ILLUMINATE, RESET OF CIRCUIT BREAKER IAW GPM 9.2.2.1, NO FURTHER DEFECTS.  RETURNED TO SERVICE.
